See Alike in...

Alike App

Browser

JadynStorm

686d

Anyone who's panic attacks make one side of their body go numb, weak, and tingly... do you feel the after affects on that side of your body for days afterwards? I keep having a lingering, uncomfortable feeling in my arm and sometimes side of my face for days after, which gives me anxiety of course 🙃

Top reply
    • UCBree

      686d

      Feeling like I've been run over by an 18 wheeler and am useless the rest of the day.

    • UCBree

      686d

      Feeling like I've been run over by an 18 wheeler and am useless the rest of the day.

      • JadynStorm

        686d

        @UCBree ugh I'm so sorry that happens to you 😢

    • Robud

      686d

      Therapy in a nutshell on YouTube has helped me a lot, she brakes everything down in stages and explains everything, in great detail… hopefully this help you as it did for me

      • JadynStorm

        686d

        @Robud ooh I'll check it out!

    • Robud

      686d

      I totally understand, my legs are probably the worse after, like I can’t walk, they feel numb… I have been able to control them for some time but recently they have been bad, more intense it’s hard to explain I take no medicine, I used to take Zoloft , but decided therapy was better for me, it worked for a while I keep Ativan on hand just in case.

      • JadynStorm

        686d

        @Robud oh my gosh!! That sounds so scary!

    • Robud

      686d

      Yes, they physically drain me, my mind races thinking something else is wrong with me, I have lived with panic attacks for 10 years and it’s still hard dealing with them and the side effects

      • JadynStorm

        686d

        @Robud oh my gosh! I'm so so sorry you've been dealing with them for that long!!! It's so hard to explain what I mean when my arm, leg, and face feel off for days after. My husband doesn't quite understand why I worry something else is wrong, when I know it has to do with the panic attacks. I automatically assume the worst is coming. I'm really hoping this medication I just started helps

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion